Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Health and Treatment Issues >> Treatment & Side Effects

Kenn
Newbie

Reged: 08/24/13
Posts: 2
Re: Atripla
      08/26/13 01:16 AM

Thanks for the feedback Anotherday and Riverprincess. I appreciate both.

As the central nervous symptoms have been more severe each day I have decided to stop talking the Atripla and I feel in my heart this the right decision for me and I will start another medication in a few weeks after the Sustivia has left my system. Most likely that will be Stribild and I will update on that later.

To answer Riverprincess for the past year my CD4 count has been steady at 475-500, but my virlal load as been steadily increasing and was at 88,000 a few weeks ago.


Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla side effects (what not someone else with Atripla Drama) Kenn 08/24/13 07:08 PM
. * Re: Atripla side effects (what not someone else with Atripla Drama) DJones   08/27/13 07:52 PM
. * Re: Atripla anotherday   08/25/13 11:36 PM
. * Re: Atripla Kenn   08/26/13 01:16 AM
. * Re: Atripla riverprincessModerator   08/27/13 11:14 AM
. * Re: Atripla riverprincessModerator   08/24/13 08:59 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2894

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3